MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NATUS BRAIN MONITOR BREAKOUT

NATUS MEDICAL INCORPORATED NATUS BRAIN MONITOR BREAKOUT
Model Number 021920
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Part 021920 natus embla sdx breakout - the doctor reported that the headbox fell on a patient's head because the rubber handle came off.
 
Additional Manufacturer Narrative
Initial report ref natus complaint# (b)(4).The patient was sleeping when the sdx box suddenly fell and hit the patient on the head.No injuries.Serial number of affected device not confirmed.Further investigation to be carried out.
 
Event or Problem Description
Part 021920 natus brain monitor breakout - the doctor confirmed that the patient moved, pulled out the wires, and the breakout box fell on him.No injuries.
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint#(b)(4).A natus specialist went onsite and checked each headbox and found that all removable handles are intact without rips or tears.Capa004628 was previously opened to investigate loose handles.Section d4 - serial number not provided.Per (b)(4).Xltek eeg psg risk analysis spreadsheet, hazard id - 6.13, severity 11 - critical, the risk is considered moderate.Per (b)(6).Complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.Faillure confirmed: no investigation result code: neuro sbu|no issues noted closure rationale: complaint will be included in trending data for further review.

Brand Name
NATUS BRAIN MONITOR BREAKOUT
Common Device Name
NATUS BRAIN MONITOR BREAKOUT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, l6h 5s1,
CA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, H91PD 92
EI   H91PD92
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios,, L6H 5-S1
CA   L6H 5S1
MDR Report Key17430785
Report Number9612330-2023-00022
Device Sequence Number12560309
Product Code GWQ
UDI-Device Identifier00382830047241
UDI-Public00382830047241
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number021920
Device Catalogue Number021920
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceWhite